# SDR 2021FA0000412

- Difficulty date: December 20, 2021
- Submitted: December 20, 2021
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30074
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: L
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

QRF  - DURING TAKEOFF PHASE ON ROTATION EQUIP DOOR OPEN, PRESSURIZATION WAS NOT WORKING. OVERWEIGHT LANDING. CORRECTIVE ACTION: HAS BEEN INSPECTED AND LUBRICATED DOOR E/E ACCESS IAW 52-98-41 PAG 601 AND AMM 12-25-41/301. HAS BEEN INSPECTED MLG AND NLG IAW TASK 05-51-35-210-801/601. NO FOUND DISCREPANCIES.
